MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® OFFSET TIBIAL BASE NONPOR SZ 4 RIGHT MED/; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® OFFSET TIBIAL BASE NONPOR SZ 4 RIGHT MED/; KNEE COMPONENT
Model Number KTONP40R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation completed.Evaluation codes added.
 
Event or Problem Description
Allegedly, patient was revised due to infection.Components not revised: advance revision femoral size 4 right nonporous product id: kfccnp4r lot id: 38574513.Advance onlay all poly patella 32mm single peg product id: kpon32st lot id:45217834.Revision njr number: 1791492.Side:r.Primary asa: p2 - mild disease not incapacitating.

Brand Name
ADVANCE® OFFSET TIBIAL BASE NONPOR SZ 4 RIGHT MED/
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10206376
Report Number3010536692-2020-00447
Device Sequence Number13686877
Product Code JWH
UDI-Device IdentifierM684KTONP40R1
UDI-PublicM684KTONP40R1
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K973524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKTONP40R
Device Catalogue NumberKTONP40R
Device Lot Number27407827
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;